Леводистрибутивные квазигруппы конечного порядка

В.М. Галкин

Matematiceskie issledovanija (1979)

  • Volume: 51, page 43-54
  • ISSN: 0542-9994

How to cite


Галкин, В.М.. "Леводистрибутивные квазигруппы конечного порядка." Matematiceskie issledovanija 51 (1979): 43-54. <http://eudml.org/doc/189491>.

author = {Галкин, В.М.},
journal = {Matematiceskie issledovanija},
keywords = {left distributive quasigroup; minimal LD-quasigroups},
language = {rus},
pages = {43-54},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Леводистрибутивные квазигруппы конечного порядка},
url = {http://eudml.org/doc/189491},
volume = {51},
year = {1979},

AU - Галкин, В.М.
TI - Леводистрибутивные квазигруппы конечного порядка
JO - Matematiceskie issledovanija
PY - 1979
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 51
SP - 43
EP - 54
LA - rus
KW - left distributive quasigroup; minimal LD-quasigroups
UR - http://eudml.org/doc/189491
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.